# SDR MALA000606

- Difficulty date: September 15, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON LT FUSELAGE SKIN JUST AFT OF STA 339 BLEOW WL 100.  REFER TO CELSIUS TASK CARD 2509, W/O 18829.  FOUND DENTS OUT OF ALLOWABLE LIMITS REF SRM 51-10-10 FOR CORRECTIVE ACTION AND  REPAIR DETAIL SEE ATTACHED IPM 12 FORM.
